RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1997, Volume 52, Issue 2(314), Pages 191–192 (Mi umn846)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On a boundary-value problem connected with the reaction of a half-space to a short laser pulse

G. Fichera

Accademia Nazionale dei Lincei

DOI: https://doi.org/10.4213/rm846

Full text: PDF file (231 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1997, 52:2, 400–401

Bibliographic databases:

MSC: 35F15, 74Bxx, 78A60, 35A10
Accepted: 27.12.1996

Citation: G. Fichera, “On a boundary-value problem connected with the reaction of a half-space to a short laser pulse”, Uspekhi Mat. Nauk, 52:2(314) (1997), 191–192; Russian Math. Surveys, 52:2 (1997), 400–401

Citation in format AMSBIB
\Bibitem{Fic97}
\by G.~Fichera
\paper On a~boundary-value problem connected with the reaction of a~half-space to a~short laser pulse
\jour Uspekhi Mat. Nauk
\yr 1997
\vol 52
\issue 2(314)
\pages 191--192
\mathnet{http://mi.mathnet.ru/umn846}
\crossref{https://doi.org/10.4213/rm846}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1480165}
\zmath{https://zbmath.org/?q=an:0916.35120}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1997RuMaS..52..400F}
\transl
\jour Russian Math. Surveys
\yr 1997
\vol 52
\issue 2
\pages 400--401
\crossref{https://doi.org/10.1070/RM1997v052n02ABEH001789}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1997XZ29900020}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0031508332}


Linking options:
  • http://mi.mathnet.ru/eng/umn846
  • https://doi.org/10.4213/rm846
  • http://mi.mathnet.ru/eng/umn/v52/i2/p191

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Hetnarski, RB, “Generalized thermoelasticity”, Journal of Thermal Stresses, 22:4–5 (1999), 451  crossref  mathscinet  isi  scopus  scopus
    2. Hetnarski, RB, “Nonclassical dynamical thermoelasticity”, International Journal of Solids and Structures, 37:1–2 (2000), 215  crossref  mathscinet  zmath  isi  elib  scopus  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:174
    Full text:82
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019